oh man can't believe its been 67 days already. still getting the little zits that i did before taking accutane. my triglycerides have been going crazy according to blood test. before taking accutane they were 138, 1st month 199 and last month it was 303. been seeing more side effects extremely tired, head ache everyday, joint pain, and just cracked open bleeding lips. u know its nothing i can't live with but it all came on after my dose went up to 80 mg daily. u know its crazy cause about every blog on here thats the dose they're on so not sure whats going on. i could really kick myself i let the 7 day window go by without filling my prescription for this month. i had a few pills left from last month cause i was taking 1 pill on odd days and 2 pills on even days. so i had 15 pills left so when i went to the derm got another scrip i wasn't' in any hurry to fill it got all tied up with birthday party and thanksgiving. just didn't think about it. so not sure what i need to do now. i get blood work done tomorrow after 2 weeks on 80 mg daily just to check my triglycerides so maybe i can find something out then. btw derm put me on 2 grams fish oil daily for my triglycerides.
- 0 comments
- 100 views